# SDR AALA960212

- Difficulty date: February 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N383AN
- Make and model: Boeing 767323
- Aircraft serial: 26995
- System (JASC): 3350 · Emergency Lighting
- Part: Pins
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - DURING OVERNIGHT CHECK, EMERGENCY EXIT LIGHTS AT PASSENGER SEATS 10B AND 11B FOUND INOPERATIVE.  RESEATED LOOSE EMERGENCY EXIT LIGHT PINS AT PASSENGER SEATS 10B AND 11B.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
